Anabolics
Search More Than 6,000,000 Posts
Results 1 to 13 of 13
  1. #1
    BodyJihad's Avatar
    BodyJihad is offline New Member
    Join Date
    May 2002
    Location
    PaKiSTaN
    Posts
    37

    First-Time Injection Result

    Ok, well i crossed over this past week and I injected 250mg of ICN Galenkia Test into my glute.. my body's initial reaction was to start seeing dimmer.. its seemed as if someone had turned down the lights really low and kept flashing them.. then about 10 seconds later i felt nautious and walked over to the sink as if i was going to throw up.. but a few seconds later that was fine too.. then i drank some water and sat down.. at this point.. NO BULLSHIT.. i know it may seem funny.. but i started hearing steam.. as if someone had opened up some heating pipe or something (like those cartoons where steam comes out of the character's ears ) .. that continued for a good 30 seconds.. after which everything was completely over and i felt fine.. i dunno if this reaction was to the fact that i haven't had an injection in a while or to that fact that I just shot human grade test into my ass.. anyone EVER hear of anything like this?

  2. #2
    Medicine Man's Avatar
    Medicine Man is offline Associate Member
    Join Date
    Oct 2001
    Location
    IL
    Posts
    303
    yeah dude your blood pressure went up because you were scared of the injection, lots of peps on the board have been through it, you will get over it, just be careful, relax, and take deep breaths. I LOVE injecting, i am weird, hope that you get to that point soon enough!
    late dude
    MM

  3. #3
    broncojosh's Avatar
    broncojosh is offline Senior Member
    Join Date
    Jan 2002
    Posts
    1,452
    yup, it's because of your fear, not the substance being injected. Welcome to the darkside brotha

  4. #4
    PaPaPumP's Avatar
    PaPaPumP is offline Retired Moderator
    Join Date
    Dec 1969
    Location
    Outside your bedroom wind
    Posts
    4,470
    Another one bites the dust.


    Congrats bro. Happy growing!

  5. #5
    bigreb is offline Associate Member
    Join Date
    Nov 2001
    Location
    florida
    Posts
    153
    Nerves for sure! Like Bronco said, I was scared at 1st, now i love it, and I inject ed!

  6. #6
    Ice_cold's Avatar
    Ice_cold is offline Junior Member
    Join Date
    Jan 2002
    Posts
    126
    Thanks guys,you make me feel so much better LMAO.getting ready for my 1st shot as well.

  7. #7
    EXCESS's Avatar
    EXCESS is offline Retired Moderator
    Join Date
    Aug 2001
    Location
    CANADA
    Posts
    4,450
    Welcome to the bright side!

  8. #8
    popa's Avatar
    popa is offline Senior Member
    Join Date
    Apr 2002
    Location
    I KEEP IT ON MY KITCHEN T
    Posts
    1,232
    welcome, you hit the point of NO RETURN

  9. #9
    BodyJihad's Avatar
    BodyJihad is offline New Member
    Join Date
    May 2002
    Location
    PaKiSTaN
    Posts
    37
    LMAO.. this no return and dark side stuff has me thinking i'm in some cult or something.. thanks for the responses..

  10. #10
    EXCESS's Avatar
    EXCESS is offline Retired Moderator
    Join Date
    Aug 2001
    Location
    CANADA
    Posts
    4,450
    Your membership card and free hat will arrive in 4-6 weeks.

  11. #11
    JMD
    JMD is offline Associate Member
    Join Date
    May 2002
    Posts
    331
    haha

  12. #12
    nycman is offline New Member
    Join Date
    May 2002
    Posts
    13
    It sounds like what you had was a “vasovagal response with near syncope”. That’s just a medical term for “almost fainting”. Vasovagal responses are common, especially in young people who are otherwise entirely healthy.

    A vasovagal response is caused by a neurological reflex originating in the brainstem. An event (e.g. pain, fright, hard coughing, difficult urination, standing too long in one position, etc.) causes the brainstem to send out signals through the nerves that results in a sudden dilation of the blood vessels in the legs, and a slowing of the heart rate. When the blood vessels in the leg suddenly dilate, the blood pools there, and the heart stops receiving the volume of blood it needs to pump effectively. Without proper blood flow, the brain stops getting the oxygen it needs, and you pass out (syncope) or almost pass out (near syncope). As soon as you pass out and fall down, gravity allows the blood to reach the heart, effective pumping resumes, and consciousness returns within seconds.

    Most people have at least a few seconds of warning before they pass out. Often they will experience lightheadedness or dizziness, funny changes in their vision, mild nausea, or a "buzzing" sensation. If you immediately lie down and elevate your legs when the warning occurs, you can virtually always avoid fainting.

  13. #13
    BodyJihad's Avatar
    BodyJihad is offline New Member
    Join Date
    May 2002
    Location
    PaKiSTaN
    Posts
    37
    now THAT's an informed response! that's exactly what i experienced.. wow..

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •